MathSciNet Relay Station
MathSciNet bibliographic data
MR2966976 30C10 (00A79 30C15 31B10)
Brauchart, J. S.; Dragnev, P. D.; Saff, E. B.; van de Woestijne, C. E. A fascinating polynomial sequence arising from an electrostatics problem on the sphere. Acta Math. Hungar. 137 (2012), no. 1-2, 10–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement